TITLE

Finite-dimensional representations of the special linear Lie superalgebra sl(1,n). II. Nontypical representations

AUTHOR(S)
Palev, Tchavdar D.
PUB. DATE
December 1988
SOURCE
Journal of Mathematical Physics;Dec88, Vol. 29 Issue 12, p2589
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
All nontypical irreducible representations of the special linear Lie superalgebra sl (1,n) are constructed for any n. Explicit expressions for the transformation of the basis under the action of the generators are given. The results of this paper together with those obtained in Paper I [J. Math. Phys. 28, 2280 (1987)] solve the problem of the finite-dimensional irreducible representations of sl(1,n).
ACCESSION #
9821369

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics